# SDR UIEA2025062500805

- Difficulty date: June 28, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 120,653 hours, 18,547 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT WING UPPER SKIN UPPER SURFACE NEAR WBL 1217.133.  . REPAIRED CORROSION AREA IAW EI NR: T2025A57M-1060 REV 2.  COMPLETED JOB AND CONDITION CHECK NORMAL.
